# SDR FDEA201007192593

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 81,463 hours, 25,291 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Melted
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG- NR 1 & 2 TRANSDUCER HARNESSES HAVE SPIRAL WRAP COMPLETELY MELTED ONTO   HARNESS ALONG ENTIRE LENGTH OF AXLE.  REMOVED MELTED SPIRAL WRAP FROM ANTI-SKID HARNESS & REPLACED IT WITH NEW HIGH TEMP SPIRAL WRAP (DMS 1973-375) PER REV C DWG SR10320028 SHEET 8 EMP-235856  EMP-235856  QC97667
